Fixed Point Results in C★-Algebra-Valued Partial b-Metric Spaces with Related Application
Articles > Article · 2023
Authors: Gunaseelan Mani, Arul Gnanaprakasam, Özgür EGE, Ahmad Aloqaily, Nabil Mlaiki
Mathematics, International, WoS, 2023, vol 11, pp 1158-1158
DOI: 10.3390/math11051158
Summary
In this manuscript, we prove some fixed point theorems on C★-algebra-valued partial b-metric spaces by using generalized contraction. We give support and suitable examples of our main results. Moreover, we present a generative application of the main results.